# SDR A6WA2018032645723

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R501219
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AFT FACE HAS A CRACKED INTERCOSTAL AT STRINGER 13L.    REPLACED THE INTERCOSTAL IAW SRM 51-42-00, AND 51-42-21.
